Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Severe headache. May I know the reason for this? - Online Doctor Chats

Date : 23-Oct-2013
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
User:I am having severe head ache for past few days
Doctor:sorry about that
User:and two days before I had high temperature during night
User:also I am having slight vomiting sensation
Doctor:do you have a history of migraine or headaches?
User:no..not anything like that before
Doctor:did you take medicine for the same?
User:no... I havent
Doctor:is this the first time that you are having a headache?
Doctor:You can take a tablet of brufen for the pain relief
Doctor:after food
Doctor:you must rest as well
Doctor:If this headache continues, it is better to see a neurologist
Doctor:are you there?
User:few weeks before I had taken a medicine called "Penegra" - that time slight head ache was there. Doctor mentioned that time I will be having slight head ache
User:but it was almost two - three weeks before
Doctor:penegra cannot cause headache after few weeks
Doctor:the cause for your headache is not penegra
User:I am worried because the temparatue also getting high at night
User:but once I sleep and wake up.. it will be normal except the head ache
Doctor:then get a routine blood test done
Doctor:and it is advisable to see a neurologist as well
User:ok... definetely.
Doctor:get well soon
User:thank you very much for your support
Doctor:you are welcome
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor